# SDR FDK2008F00012

- Difficulty date: September 27, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY LIGHTS INOPERATIVE. MX CLEANED THE CONNECTOR. OPS CHECKED GOOD.  (K)
